# SDR AALA202106049014

- Difficulty date: June 3, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N304RB
- Make and model: Boeing 737-8
- Aircraft serial: 44463
- Aircraft time: 4,693 hours, 1,845 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT HAND SIDE UNDER SEAT FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE. REPLACED BATTERY PER AMM 25-64-00.
